# SDR A6WA20134672

- Difficulty date: January 22, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD FLAP ROLLER GUIDE FITTING IS CHAFED.  BLENDED CHAFE ON CRJ 200 SRM 51-12-00 DEPTH OF CHAFE WAS .014 WITHIN LIMITS IAW REO 601R-57-53-039.
